| Model Number |
10821753 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.The customer stated that the patient was a pediatric patient.
Event or Problem Description
It was reported that the burette separated and leaked from the tubing set where the spike enters the top of the burette when the nurse moved the iv from the stretcher to an iv pole.The tubing set was quickly replaced.The customer further stated that there were no adverse effects caused to the pediatric patient from the event.
Event or Problem Description
Additional Manufacturer Narrative
The customer¿s report that the burette separated and leaked from the tubing set where the spike enters the top of the burette was confirmed.Visual inspection of the set noted separation at the engagement between the filter outlet and tubing sleeve.Closer inspection of the separation under magnification observed insufficient solvent at the engagement.No functional testing was performed due to the separation.The separated tubing end was also measured to be within specification.The root cause was identified as due to insufficient solvent being applied at the engagement of the tubing.